# SDR JJBA20240209028

- Difficulty date: January 25, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, LH OUTBD CROSSBEAM AT FR22 ON FLOOR STRUCTURE FOUND CORRODED. LH OUTBD CROSSBEAM AT FR22 BLENDED OUT OF LIMITS. REMOVED FOR REPLACEMENT. NEW CROSSBEAM AT FR22 INSTALLED
